# SDR FDEA201510313426

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559063
- Condition: Chafed
- Location: Bs 1590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1590 LT, CREASE BEAM INBD CHORD LOWER SURFACE CHAFED.  COMPLIED WITH EA F-5310-T0321812 PART 1.  REPAIR CLASSIFIED AS MAJOR.
